The Possibility Of Getting Pregnant After Taking Birth Control For 2 Months?

Illustration of The Possibility Of Getting Pregnant After Taking Birth Control For 2 Months?
Illustration: The Possibility Of Getting Pregnant After Taking Birth Control For 2 Months? static.onecms.io

I want to ask, early after giving birth to my caecar kb injection 3 months ago I lost weight drastically. And I have no appetite to eat until the end I thought because it does not match my family and I am not 2 months old. What is the possibility that I can get pregnant even though my husband excretes the fluid outside?

1 Answer:

Hello,

Contraception (KB) 3 months injection is a method of preventing pregnancy by injecting the reproductive hormone progestin which works by inhibiting the release of eggs into the fallopian tubes so that fertilization does not occur.

The reproductive hormones that are injected into your body will usually remain effective at preventing pregnancy for 2 to 3 months from the last time you were injected. Then if you do not give contraceptive injections again, hormone levels will slowly decrease over the course of 4 to 10 months, even 1 year to regain a normal menstrual cycle that allows pregnancy to occur. However, you need to remember, that the process of returning fertility to each person after injection contraception varies greatly, so that after a period of 3 months after injection you can still experience pregnancy if you have sexual intercourse without any kind of contraception.

Natural contraceptive methods, where the male partner ejaculates the semen outside the vagina can be used. However, the level of pregnancy risk remains, around 4% and this is also greatly influenced by the control to determine the exact time to pull the penis before ejaculation. If it's too late, of course the risk of conception / pregnancy also increases.

If you do plan to have no children in the next few months, using condoms (in the right way) can be a good alternative. You can read about the various contraceptive methods in the HealthReplies.com article here, so you can have alternative considerations.

Weight loss as a side effect of 3 months injection of contraception is very rare. You need to re-evaluate what factors make a decrease in appetite and weight that you experience. There are several factors in the occurrence of weight loss such as physical activity and high-intensity exercise that are not accompanied by adequate calorie intake, side effects of medication, certain medical conditions (diabetes mellitus, hyperthyroidism, cancer, digestive disorders / disorders), and psychological problems that affect appetite. eat.

Overcome the factors that cause weight loss and consistently eat enough energy with balanced nutrition, get enough sleep, especially at night, exercise regularly and manage emotional stress well.

That's the info we can share, hope it helps you.

Greetings healthy, Dr Caecilia Haryu Aryapti.

: by

Related Question

Appropriate Treatment For Aching Knees When Straightened / Bent?

Appropriate Treatment For Aching Knees When Straightened / Bent?

(12 months ago)

In the afternoon, I’m a 20-year-old woman. My knees twisted about 3 months ago, when I finished exercising, my thighs wanted to turn back but the calves were not yet, so my k... Read more

Can Hemorrhoids Cause Fever And Chills?

Can Hemorrhoids Cause Fever And Chills?

(1 year ago)

Tonight I was hot and shivering, before I defecated hard and my anal pain was very painful, can hemorrhoids cause high heat and chills? Thank you before …... Read more

Can Sinusitis Cause Inflammation Of The Brain?

Can Sinusitis Cause Inflammation Of The Brain?

(12 months ago)

I have a friend, and he was diagnosed with sinusitis, I want to know if sinusitis can cause brain inflammation?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *